Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 8, NWS Melbourne, FL
NWS Melbourne, FL issued this red flag warning at Jan 20, 2009, 1:36 PM EST for 6 counties in Florida. It took effect at Jan 21, 2009, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2009, 1:36 PM EST (18:36 UTC)
- In effect from
- Jan 21, 2009, 10:00 AM EST
- Expired
- Jan 21, 2009, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.6 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMLB 201836 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 136 PM EST TUE JAN 20 2009 FLZ041-044-046-141-202300- /O.UPG.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/ /O.NEW.KMLB.FW.W.0008.090121T1500Z-090121T2300Z/ /O.CON.KMLB.FW.W.0007.000000T0000Z-090120T2300Z/ /O.CON.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-SEMINOLE-COASTAL VOLUSIA- 136 PM EST TUE JAN 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. A COLD FRONT HAS BROUGHT MUCH COLDER AND DRIER AIR. STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL COMBINE WITH RH VALUES FALLING BELOW 35 PERCENT TO PRODUCE RED FLAG CONDITIONS ACROSS NORTH LAKE...VOLUSIA AND SEMINOLE COUNTIES THIS AFTERNOON. ON WEDNESDAY AND THURSDAY...THE WINDS WILL DIMINISH AND LONG DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 20 TO 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ045-047-053-054-058-059-064-144-147-202300- /O.UPG.KMLB.FW.A.0007.090121T1600Z-090121T2300Z/ /O.NEW.KMLB.FW.W.0008.090121T1500Z-090121T2300Z/ /O.CON.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/ ORANGE-SOUTHERN BREVARD-OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE- MARTIN-SOUTHERN LAKE-NORTHERN BREVARD- 136 PM EST TUE JAN 20 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 6 PM EST WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. ON WEDNESDAY AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 20 TO 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
3 follow-up statements
000 WWUS82 KMLB 210813 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 313 AM EST WED JAN 21 2009 FLZ041-044>047-053-054-141-144-147-212300- /O.NEW.KMLB.FW.A.0009.090123T1700Z-090123T2300Z/ /O.CON.KMLB.FW.W.0008.090121T1500Z-090121T2300Z/ /O.CON.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 313 AM EST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. TODAY AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 20 TO 25 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ058-059-064-212300- /O.CON.KMLB.FW.W.0008.090121T1500Z-090121T2300Z/ /O.CON.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/ OKEECHOBEE-ST. LUCIE-MARTIN- 313 AM EST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON... ...FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT THURSDAY AFTERNOON. TODAY AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 25 TO 30 PERCENT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS82 KMLB 211854 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 154 PM EST WED JAN 21 2009 FLZ041-044>047-053-054-141-144-147-221030- /O.UPG.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/ /O.NEW.KMLB.FW.W.0009.090122T1700Z-090122T2300Z/ /O.CON.KMLB.FW.W.0008.000000T0000Z-090121T2300Z/ /O.CON.KMLB.FW.A.0009.090123T1700Z-090123T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 154 PM EST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. THIS AFTERNOON AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 20 TO 25 PERCENT THIS AFTERNOON AND PERHAPS AS LOW AS 15 TO 25 PERCENT THURSDAY. NORTHWEST WINDS 10 TO 15 MPH WITH OCCASIONAL HIGHER GUSTS WILL BE FELT THE REMAINDER OF THIS AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARMING TEMPERATURES WILL CREATE RAPID FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ058-059-064-221030- /O.UPG.KMLB.FW.A.0008.090122T1700Z-090122T2300Z/ /O.NEW.KMLB.FW.W.0009.090122T1700Z-090122T2300Z/ /O.CON.KMLB.FW.W.0008.000000T0000Z-090121T2300Z/ OKEECHOBEE-ST. LUCIE-MARTIN- 154 PM EST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON... ...RED FLAG WARNING IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS AFTERNOON. THIS AFTERNOON AND THURSDAY...LONG DURATION OF CRITICAL RH VALUES ARE EXPECTED. MINIMUM RH VALUES WILL BE AROUND 25 TO 30 PERCENT THIS AFTERNOON AND PERHAPS AS LOW AS 20 TO 25 PERCENT THURSDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARMER TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
000 WWUS82 KMLB 212319 RFWMLB RED FLAG WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 619 PM EST WED JAN 21 2009 FLZ041-044>047-053-054-141-144-147-222300- /O.EXP.KMLB.FW.W.0008.000000T0000Z-090121T2300Z/ /O.CON.KMLB.FW.W.0009.090122T1700Z-090122T2300Z/ /O.CON.KMLB.FW.A.0009.090123T1700Z-090123T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-COASTAL VOLUSIA-SOUTHERN LAKE- NORTHERN BREVARD- 619 PM EST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... DRY AIRMASS WILL CONTINUE TO REMAIN OVER THE AREA THURSDAY WITH LONG DURATION OF CRITICAL RH VALUES EXPECTED. MINIMUM RH VALUES COULD BE AS LOW AS 15 TO 25 PERCENT DURING THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ058-059-064-222300- /O.EXP.KMLB.FW.W.0008.000000T0000Z-090121T2300Z/ /O.CON.KMLB.FW.W.0009.090122T1700Z-090122T2300Z/ OKEECHOBEE-ST. LUCIE-MARTIN- 619 PM EST WED JAN 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 12 PM TO 6 PM EST THURSDAY... DRY AIRMASS WILL CONTINUE TO REMAIN OVER THE AREA THURSDAY WITH LONG DURATION OF CRITICAL RH VALUES EXPECTED. MINIMUM RH VALUES COULD BE AS LOW AS 20 TO 25 PERCENT DURING THE AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Jan 20, 10:55 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Jan 20, 10:55 AM EST, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1055 AM EST TUE JAN 20 2009
.DISCUSSION...
...COLDEST AIR OF THE SEASON OVERSPREADING CENTRAL FL...
NO SIG CHANGES TO FCST. STRONG COLD ADVECTION OCCURING ACROSS THE
AREA UNDER MOSTLY SUNNY SKIES. SOME GULF STRATOCU WILL AFFECT
SOUTHERN SECTIONS SO WILL KEEP IT PARTLY SUNNY THERE. WILL BE
ISSUING WIND CHILL ADVISORY FOR THE ENTIRE AREA TONIGHT. MAY EXPAND
FREEZE WARNING TO INCLUDE INDIAN RIVER AND OKEECHOBEE BUT COASTAL
SECTIONS OF ST LUCIE AND MARTIN SHOULD REMAIN ABOVE FREEZING.
TODAY-TONIGHT (PREVIOUS)...COLD ADVECTION COLD FRONT WILL PUSH
SOUTHEAST OF THE AREA EARLY THIS MORNING. MOST HIGH TEMPS WILL
ACTUALLY OCCUR BEFORE SUNRISE. DAYTIME READINGS WILL BE MAINLY IN
THE 50S EXCEPT IN THE FAR SOUTH. A FEW STRATOCU MAY PUSH INLAND
FROM THE GULF BUT OTHERWISE THERE WILL BE PLENTY OF SUNSHINE. GUSTY
CONDITIONS ARE EXPECTED TODAY AS MODELS PROG 925 MB WINDS AROUND 25
KNOTS SO WILL GO WITH A LAKE WIND ADVISORY FOR ALL COUNTIES.
850 MB FREEZING LINE IS PROGGED TO PUSH TO ABOUT LAKE OKEECHOBEE BY
12Z WED. LOW LEVELS WILL REMAIN WELL MIXED AS 925 MB WINDS ARE
STILL PROGGED TO BE AROUND 25 KNOTS. THE THREAT OF AN ADVECTIVE
FREEZE WILL OCCUR ACROSS MUCH OF THE AREA. HAVE UPGRADED THE
PREVIOUS FREEZE WATCH TO A FREEZE WARNING FROM OSCEOLA/BREVARD
NORTHWARD...EXCEPT WENT WITH A HARD FREEZE WARNING IN LAKE AND
INTERIOR VOLUSIA WHERE MIN TEMPS OF 25-28 DEGREES ARE EXPECTED.
EVEN IN THE COUNTIES AROUND LAKE OKEECHOBEE...PLAN TO MENTION LOW
TEMPS AROUND 32 DEGREES IN COLDER LOCATIONS. THERE WILL ALSO BE A
NOTICEABLE WIND CHILL WITH VALUES AROUND 20 IN THE NORTH AND
MID/UPPER 20S IN THE SOUTH.
&&
.AVIATION...VFR. GUSTY WEST/NORTHWEST WINDS TO 25 KNOTS EXPECTED
THROUGH THE DAY.
&&
.MARINE...WILL NOT MAKE ANY CHANGES TO GALE WARNING FOR THE OFFSHORE
WATERS AND ALLOW IT TO EXPIRE AT 3 PM. ADVISORY CONTINUES FOR
NEARSHORE WATERS. STRONG SMALL CRAFT ADVISORY WILL CONTINUE
OVERNIGHT AS THE PRESSURE GRADIENT REMAINS TIGHT...FOR BOTH THE NEAR
AND OFFSHORE LEGS.
&&
.FIRE WEATHER...DEWPOINTS ARE SLIGHTLY LOWER THAN MOS GUIDANCE FCST
SO MAY NEED TO EXPAND RED FLAG WARNING SOUTHWARD. STRONG AND GUSTY
W/NW WINDS MAKE THIS A FIRE SENSITIVE DAY EVEN WHERE NO RED FLAG
WARNING IS IN EFFECT.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE WEDNESDAY NIGHT THROUGH THURSDAY MORNING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 6 PM EST THIS
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
AFTERNOON FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH THURSDAY AFTERNOON FOR COASTAL VOLUSIA-INDIAN
RIVER-INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-
OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-
SOUTHERN LAKE-ST. LUCIE.
FREEZE WARNING FROM 3 AM TO 9 AM EST WEDNESDAY FOR COASTAL
VOLUSIA-NORTHERN BREVARD-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN
BREVARD.
RED FLAG WARNING FROM NOON TODAY TO 6 PM EST THIS AFTERNOON FOR
COASTAL VOLUSIA-INLAND VOLUSIA-NORTHERN LAKE-SEMINOLE.
HARD FREEZE WARNING FROM 3 AM TO 9 AM EST WEDNESDAY FOR INLAND
VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST WEDNESDAY FOR COASTAL
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER
INLET OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO 2 PM EST
WEDNESDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN
INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM
VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM
OFFSHORE.
GALE WARNING UNTIL 3 PM EST THIS AFTERNOON FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO
60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
KELLYHazardous weather outlook, Jan 20, 5:04 AM EST, 8 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 504 AM EST TUE JAN 20 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-202200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 504 AM EST TUE JAN 20 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...HIGH WIND IMPACT... GUSTY WEST TO NORTHWEST WINDS BEHIND A STRONG COLD FRONT WILL CAUSE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS TODAY. ...EXCESSIVE COLD IMPACT... THE COLDEST AIR OF THE SEASON OVERSPREADING THE AREA TODAY WILL SET THE STAGE FOR THE START OF A FREEZE EVENT FOR EAST CENTRAL FLORIDA. MINIMUM TEMPERATURES WILL FALL INTO THE MID TO UPPER 20S ACROSS THE COUNTIES AROUND THE OCALA NATIONAL FOREST AND A HARD FREEZE WARNING IS IN EFFECT FOR LAKE AND INTERIOR VOLUSIA COUNTERS. LOW TEMPERATURES AROUND 30 ARE FORECAST FROM METRO ORLANDO TO THE SPACE COAST AND A FREEZE WARNING IS IN EFFECT THERE. FOR THE TREASURE COAST AND OKEECHOBEE COUNTY...MINIMUM TEMPERATURES ARE EXPECTED TO FALL TO AROUND 32 DEGREES IN NORMALLY COLDER LOCATIONS. IN ADDITION TO THE COLD TEMPERATURES...WIND CHILL READINGS NEAR SUNRISE WEDNESDAY WILL RANGE FROM THE UPPER TEENS AROUND LAKE GEORGE TO THE MID 20S AROUND LAKE OKEECHOBEE. PERSONS WITH SENSITIVE VEGETATION SHOULD PLAN TO TAKE PROTECTIVE ACTION. MAKE SURE THAT SPACE HEATERS ARE USED SAFELY. ...WIND AND SEA IMPACT... STRONG AND GUSTY WEST TO NORTHWEST WINDS WILL RESULT IN HAZARDOUS BOATING CONDITIONS. GUSTS TO GALE FORCE ARE EXPECTED OFFSHORE... ESPECIALLY THIS MORNING. ...FIRE WEATHER IMPACT... MUCH DRIER AIR OVERSPREADING THE AREA WILL LEAD TO LOW RELATIVE HUMIDITY VALUES THIS AFTERNOON...ESPECIALLY IN THE COUNTIES AROUND THE OCALA NATIONAL FOREST. GUSTY WINDS WILL PROMOTE THE THREAT FOR THE SPREAD OF NEW OR EXISTING WILDFIRES ACROSS ALL OF EAST CENTRAL FLORIDA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. COLD HIGH PRESSURE WILL SETTLE OVER THE CENTRAL PENINSULA ON THURSDAY MORNING AND LEAD TO FREEZING TEMPERATURES FOR MOST OF THE AREA ALONG WITH WIDESPREAD FROST. THE HIGH PRESSURE CENTER WILL MOVE LITTLE THROUGH FRIDAY MORNING...RESULTING IN A THREAT FOR FROST AGAIN. VERY DRY AIR WILL LEAD TO A FIRE WEATHER THREAT THROUGH LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 10:59 PM EST | Tornado Warning | MLB | Lake | 15 min |
| Jan 20, 3:43 AM EST | Fire Weather Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 34 hr |
| Jan 20, 4:10 AM EST | Freeze Watch | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 20, 4:10 AM EST | Freeze Warning | MLB | Okeechobee, Orange, Osceola, Seminole, Volusia | 29 hr |
| Jan 20, 4:10 AM EST | Hard Freeze Warning | MLB | Lake, Volusia | 29 hr |
| Jan 20, 4:10 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 14 hr |
| Jan 20, 1:53 PM EST | Hard Freeze Watch | MLB | Lake, Volusia | 14 hr |
| Jan 20, 2:14 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 19 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.